Scholion.ai

An Extension of the Second Welfare Theorem to Economies with Nonconvexities and Public Goods

M. Ali Khan, Rajiv Vohra

The Quarterly Journal of Economics · 1987 · Volume 102 · Issue 2

DOI: 10.2307/1885061

Abstract

In this paper we report a generalization of the results of Foley and Guesnerie on the second welfare theorem to economies with arbitrary nonconvex production sets. The nature of marginal cost prices in such economies is clarified through the use of the Clarke tangent cones.

Enable JavaScript for citation tools and additional paper interactions.